It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello everyone, I took my first Yasmin pill last night before bed and when I woke up this morning I was feeling nauseous, and still every now and then the feeling comes and goes. I thought by taking it at night I could avoid the nauseous feeling during the day. Did this happen to anyone else? I'm afraid to take the second pill tonight.

I've had acne ever since my late teens, actually it's been worse as an adult than a teenager. Tried tons of things, but I can say that for about 3 years I used a combination of Differin gel and Proactive and it worked great. Never have been completely clear though. Right now I am taking 200 mg of Doxycycline and using .05% Retin-A, but will be switching to Retin-A micro .1% later this week. I'm hoping to get off the Doxy if I can stand to be on Yasmin long enough to see any results.

Next week I will be going for a laser scar treatment because I had a cyst on my nose (which I unfortunately picked) that has left my nose bright red for the last 6 months, not fun, and it's hard to cover completely! I have other red spots they are going to treat as well. I sure hope the laser works. My aesthetician seems to think it will.

Thanks for reading this.





All times are GMT -7. The time now is 02:46 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!